Alert archive / Wyoming / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 21, NWS Riverton, WY

June 13, 2025Johnson County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jun 13, 2025, 6:31 PM MDT for Johnson County, Wyoming. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2025, 6:31 PM MDT (00:31 UTC)
Expired
Jun 13, 2025, 7:15 PM MDT
In force
44 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Johnson County, WY

The radar

The Riverton/Lander radar (KRIW), 174 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 1:56 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 0.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2025-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2025-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
3157 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

675 
WUUS55 KRIW 140031
SVRRIW
WYC019-140115-
/O.NEW.KRIW.SV.W.0021.250614T0031Z-250614T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
631 PM MDT Fri Jun 13 2025

The National Weather Service in Riverton has issued a

* Severe Thunderstorm Warning for...
  Southeastern Johnson County in north central Wyoming...

* Until 715 PM MDT.

* At 631 PM MDT, a severe thunderstorm was located 10 miles east of
  Hole In The Wall, which is 13 miles south of Kaycee, moving
  northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  southeastern Johnson County, including the following locations...
  Sussex.

This includes Interstate 25 between mile markers 235 and 249.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4349 10641 4349 10667 4350 10669 4394 10651
      4368 10603
TIME...MOT...LOC 0031Z 210DEG 34KT 4352 10660 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Lowe
2 follow-up statements
901 
WWUS55 KRIW 140048
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
648 PM MDT Fri Jun 13 2025

WYC019-140115-
/O.CON.KRIW.SV.W.0021.000000T0000Z-250614T0115Z/
Johnson-
648 PM MDT Fri Jun 13 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHEASTERN JOHNSON COUNTY...

At 647 PM MDT, a severe thunderstorm was located 8 miles southeast of
Kaycee, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Linch and Sussex.

This includes Interstate 25 between mile markers 237 and 245.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4351 10638 4351 10653 4355 10659 4390 10643
      4368 10603
TIME...MOT...LOC 0047Z 210DEG 34KT 4366 10649 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Lowe
265 
WWUS55 KRIW 140108
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
708 PM MDT Fri Jun 13 2025

WYC019-140118-
/O.EXP.KRIW.SV.W.0021.000000T0000Z-250614T0115Z/
Johnson-
708 PM MDT Fri Jun 13 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSON COUNTY
WILL EXPIRE AT 715 PM MDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
north central Wyoming.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Riverton.

&&

LAT...LON 4351 10638 4351 10653 4355 10659 4390 10643
      4368 10603
TIME...MOT...LOC 0108Z 210DEG 34KT 4383 10636 

$$

Lowe

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:50 PM MDT, 1 hour 41 minutes earlier. Its key messages:

  • Scattered thunderstorms east of the Continental Divide until 9 PM MDT Friday, mainly over Johnson County, northeast Natrona County, and the eastern Bighorn Basin.
  • Isolated strong to severe thunderstorms possible until 8 or 9 PM over Johnson County, where large hail is the primary hazard.
  • Elevated fire weather conditions early Friday evening across southern portions of the area. These conditions continue into the weekend.
  • Overall hot and dry this weekend, with isolated shower/storm chances each afternoon, mainly across the north.
Area forecast discussion, Jun 13, 4:50 PM MDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
450 PM MDT Fri Jun 13 2025

.KEY MESSAGES...

- Scattered thunderstorms east of the Continental Divide until 9
  PM MDT Friday, mainly over Johnson County, northeast Natrona
  County, and the eastern Bighorn Basin.

- Isolated strong to severe thunderstorms possible until 8 or 9
  PM over Johnson County, where large hail is the primary
  hazard.

- Elevated fire weather conditions early Friday evening across
  southern portions of the area. These conditions continue into
  the weekend.

- Overall hot and dry this weekend, with isolated shower/storm
  chances each afternoon, mainly across the north.

&&

.UPDATE...
Issued at 1055 AM MDT Fri Jun 13 2025

Current forecast thinking regarding the severe weather threat
for this afternoon remains largely unchanged from the prior
early AM discussion.

High-resolution forecast models continue to show widespread
600-900 J/kg of mixed layer CAPE for basins east of the
Continental Divide this afternoon. Johnson County continues as
the more favorable location for strong storms in our forecast
area (with southern and central MT having the greatest threat
overall today). ML CAPE for Johnson County is on the order of
1000 to 1500 J/kg, which is plenty to support robust updrafts.
The lacking ingredient this afternoon will be shear, with only
about 25 to 30 kt of 0-6km bulk shear. But even this amount of
shear should be enough to support a few broadly rotating
supercells that are longer-lived than the garden-variety
afternoon storms common for this time of year. Gusty outflow
winds of 60 to 70 mph and medium to large hail directly under
storm cores remain the greatest threats today.

Strong storms should first develop between 2 and 3 PM MDT over
the Bighorn Basin, then track east-northeastward. Storm
initiation is likely to be closer to 3 or 4 pm MDT for Buffalo,
WY and Johnson County. The thunderstorm and severe weather
threat looks to end by 7 PM for the Bighorn and Wind River
Basins, and by 8 or 9 PM for Johnson and Natrona County.

&&

.DISCUSSION...
Issued at 157 AM MDT Fri Jun 13 2025

The focus today is on the severe weather potential, namely over and
around Johnson County. Will start with the big picture.
Synoptically, the area will be under southwest flow aloft, with a
subtle shortwave moving through from the southwest through the day.
At the surface, southwest flow over the southwestern portion of the
area will meet south to southeasterly winds over central Wyoming.
Where this boundary occurs, a dryline-like feature will occur and
will be the main influence on where the best severe potential
occurs. Currently, models show this occurring somewhere along the
Bighorn Range south to around Casper. The previously mentioned
subtle shortwave should make it around Johnson County early-to-mid
afternoon. As it moves through, there will likely be isolated storm
initiation across the area. Though hi-res models disagree on the
exact details, they are in good consensus with the overall story for
today. By noon, there will likely be a few storms popping up over
the higher terrain, focusing on the Wind River, southern Absaroka,
and Bighorn Ranges. These storms should track towards the northeast,
with some making into the surrounding lower elevations. The stronger
storms could produce strong wind gusts and hail. Storms should begin
to decrease in the evening, with the last activity around Johnson
County exiting the area by around 9pm MDT.

Focusing on the severe threat in and around Johnson County. At the
surface, southerly flow brings Gulf moisture up into Montana,
including over Johnson County. Dewpoints are forecast to be in
the mid-50s to around 60F degrees. The NAM is indicating
precipitable water (PWAT) values around 150 to 200 percent of
normal. HRRR model soundings are indicating PWAT values of
around 0.85 to 0.95 inches (around max values for mid-June),
which agrees with the NAM. So, some storms could have heavy rain
with them. With southwest flow aloft, veering winds will
contribute to shear, meaning storms can organize and be longer
lived. Surface-based CAPE values are also forecasted to be in
the 1000 to 1500 J/kg range, though the HRRR is showing pockets
of near 2000 J/kg as well. Combined with low-level lapse rates
around 9C/km, storms will have the potential for severe winds
(58 mph+) and severe hail (1 in+). These are the main threats,
though with the shear, some tornado risk is also present. Of
note, the main portion of the jet stream remains north into
Montana, and will be a relatively limiting factor in severe
potential (compared to areas north into Montana). The most
favorable period for Johnson County is between 1pm and 8pm MDT.
The Storm Prediction Center has a slight risk (level 2 of 5) for
around Johnson County today as a result of these factors.

Elevated fire weather conditions are also likely today. The
southwest flow will be bringing in drier air, first to southwest
Wyoming. Afternoon minimum relative humidity values are about 10 to
15 percent across much of the southern areas. Winds also increase
for the afternoon, with widespread gusts of at least 20 to 25 mph.
These conditions are favorable for elevated fire weather conditions.
Similar conditions persist through the coming weekend.

High pressure centered south of Wyoming dominates the weekend, with
hot and dry conditions expected overall. Shortwaves moving through
the flow may bring isolated (15% to 30%) showers and storms during
the afternoons Saturday and Sunday, but will mainly be over northern
portions of the area, favored over the higher terrain. An isolated
strong to severe storm is possible around Johnson County. 700mb
temperatures start to decrease Monday as the ridge flattens. Though
still warm, temperatures are a little cooler than the weekend.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 450 PM MDT Fri Jun 13 2025

Most of the convection early Friday evening will be confined to
areas north of a line from Colter Bay to Thermopolis to just
north of Casper. There is a 20-30 percent chance of a
thunderstorm around KWRL until 01Z/Saturday, otherwise terminals
should remain free of thunderstorms. The strongest storms occur
around KBYG and Johnson County through 02Z/Saturday, with hail
the primary hazard. All terminals to be VFR after 06Z/Saturday
as drier air moves in from the southwest. There is a small
chance that a moist boundary layer in Montana pushes to the
vicinity of KCOD early Saturday morning. The result would be the
potential for 1000 to 2000 ft MVFR cloud cover, but confidence
is low on this occurring. As for Saturday, any late day convection
would be over the Bighorn Basin (KCOD and KWRL) and possibly
southern Sweetwater County off the Uinta Range. Westerly 10-20kt
surface wind expected at the remaining terminals beginning at
19Z/Saturday.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...VandenBoogart
DISCUSSION...Wittmann
AVIATION...CNJ
Hazardous weather outlook, Jun 13, 2:34 AM MDT, 15 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
234 AM MDT Fri Jun 13 2025

WYZ001>020-022>030-141300-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Bighorn Basin-Southwest Bighorn Basin-Southeast Bighorn Basin-
Owl Creek and Bridger Mountains-Bighorn Mountains West-
Bighorn Mountains Southeast-Northeast Johnson County-
Southeast Johnson County-Teton and Gros Ventre Mountains-
Jackson Hole-Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
234 AM MDT Fri Jun 13 2025

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...Today and tonight.

Showers and thunderstorms today. Some storms could be strong to
severe, with strong outflow winds and large hail. The greatest
potential for severe storms is around Johnson County.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Saturday...Isolated showers and thunderstorms, mainly across northern
Wyoming. Some storms could be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jun 13, 3:28 PM MDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Riverton WY
328 PM MDT Fri Jun 13 2025

WYZ017-132200-
Wind River Basin-
328 PM MDT Fri Jun 13 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL FREMONT COUNTY THROUGH
400 PM MDT...

At 327 PM MDT, Doppler radar was tracking a strong thunderstorm over
Morton, which is 7 miles southwest of Pavillion, moving east at 30
mph.

HAZARD...Wind gusts up to 40 mph and penny sized hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Pavillion, Morton, and Pilot Butte Reservoir around 335 PM MDT.
  Ocean Lake around 340 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If on or near Pilot Butte Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4308 10889 4328 10895 4340 10844 4311 10835
TIME...MOT...LOC 2127Z 255DEG 28KT 4319 10883

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

CNJ
Special weather statement, Jun 13, 3:30 PM MDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Riverton WY
330 PM MDT Fri Jun 13 2025

WYZ020-022-132215-
Casper Mountain-Natrona County Lower Elevations-
330 PM MDT Fri Jun 13 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL NATRONA COUNTY
THROUGH 415 PM MDT...

At 329 PM MDT, Doppler radar was tracking a strong thunderstorm over
Red Butte, which is near Casper, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Casper, Mills, Red Butte, and Paradise Valley around 335 PM MDT.
  Bar Nunn around 340 PM MDT.
  Evansville around 345 PM MDT.

This includes Interstate 25 between mile markers 176 and 206.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Riverton.

&&

LAT...LON 4281 10672 4313 10638 4304 10607 4260 10608
TIME...MOT...LOC 2129Z 218DEG 24KT 4279 10644

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Lowe
Special weather statement, Jun 13, 4:11 PM MDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Riverton WY
411 PM MDT Fri Jun 13 2025

WYZ005-132245-
Southwest Bighorn Basin-
411 PM MDT Fri Jun 13 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN HOT SPRINGS COUNTY
THROUGH 445 PM MDT...

At 409 PM MDT, Doppler radar was tracking a strong thunderstorm near
Thermopolis, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Thermopolis and Hot Springs State Park around 415 PM MDT.
  Lucerne around 420 PM MDT.
  This storm may end up staying just north of Thermopolis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4365 10832 4376 10834 4377 10808 4365 10808
TIME...MOT...LOC 2209Z 266DEG 17KT 4368 10828

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CNJ
Special weather statement, Jun 13, 4:15 PM MDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Riverton WY
415 PM MDT Fri Jun 13 2025

WYZ020-132245-
Natrona County Lower Elevations-
415 PM MDT Fri Jun 13 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN NATRONA COUNTY
THROUGH 445 PM MDT...

At 415 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Antelope Hills, which is 19 miles northeast of Casper,
moving southeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northeastern
Natrona County.

This includes Interstate 25 between mile markers 191 and 226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Riverton.

&&

LAT...LON 4288 10638 4339 10648 4340 10607 4286 10608
TIME...MOT...LOC 2215Z 296DEG 32KT 4307 10612

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Lowe
Special weather statement, Jun 13, 6:15 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Riverton WY
615 PM MDT Fri Jun 13 2025

WYZ011-140100-
Southeast Johnson County-
615 PM MDT Fri Jun 13 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN JOHNSON COUNTY
THROUGH 700 PM MDT...

At 615 PM MDT, Doppler radar was tracking a strong thunderstorm near
Linch, which is 21 miles southeast of Kaycee, moving northeast at 25
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Linch around 620 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Riverton.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
north central Wyoming.

&&

LAT...LON 4351 10622 4356 10631 4397 10620 4379 10602
      4354 10602
TIME...MOT...LOC 0015Z 205DEG 23KT 4357 10625

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Lowe
Special weather statement, Jun 13, 6:23 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Riverton WY
623 PM MDT Fri Jun 13 2025

WYZ011-020-140115-
Southeast Johnson County-Natrona County Lower Elevations-
623 PM MDT Fri Jun 13 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN NATRONA AND
SOUTHERN JOHNSON COUNTIES THROUGH 715 PM MDT...

At 623 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Hole In The Wall, which is 16 miles south of
Kaycee, moving north at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northeastern
Natrona and southern Johnson Counties.

This includes Interstate 25 between mile markers 234 and 250.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Riverton.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
north central Wyoming.

&&

LAT...LON 4339 10660 4346 10672 4373 10662 4355 10628
TIME...MOT...LOC 0023Z 199DEG 18KT 4347 10666

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Lowe

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:15 PM MDTSpecial Weather StatementRIWJohnson45 min
Jun 13, 6:23 PM MDTSpecial Weather StatementRIWJohnson52 min
Jun 13, 7:11 PM MDTSpecial Weather StatementRIWJohnson49 min
Jun 14, 3:04 PM MDTSpecial Weather StatementRIWHot Springs41 min
Jun 14, 4:17 PM MDTSpecial Weather StatementRIWFremont28 min
Jun 14, 4:28 PM MDTSpecial Weather StatementRIW32 min
Jun 14, 5:17 PM MDTSpecial Weather StatementRIWJohnson28 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.